WHY do I have a panic attack every time I take medicine now? I asked my mom to get Benadryl so I could sleep before 4AM for once...and of course she got the wrong kind, she got Benadryl D with phenylephrine or something like that. Now anyone else would be like whatever and take it anyway.
Not me. I took like 1/10 of the teeny pill and my hands started shaking and my head felt like a pressurised cooker and everything that constitutes a panic attack. I guess I was thinking that the same thing would happen as with the Robitussin...which I can never take again after my little joyride with it 2 YEARS ago. Now all medicine does that to me, especially if I don't know what's in it. If I don't know what it is, I usually won't even take it. I keep thinking it will be 10th grade all over again.
Day after day of anxiety. Really bad, interruptive anxiety. I felt dizzy all the time, I couldn't concentrate, etc. All because of the Robitussin...but ANYWAY.....
I just took 1/10 of a Benadryl a few minutes ago and I'm still feeling anxious.
Whether I would have taken it or not, I would feel bad.
1. If I did, I get anxiety. This is proven as I do right now.
2. If I didn't take it, I'd feel like an invalid. Which I do whenever I can't do something. Which is why I kept smoking after my 15th birthday after my 1st MASSIVE panic attack.
It's sad. :'( It makes me wonder if I will be able to live on my own. The same thing happens when I go somewhere new, in crowds, around drugs, around cigarettes, around drinking, in seedy cafés, with drug USERS (because I always think they'll rip out a joint in front of me, and which is too bad because they were the kinds of people I got along with best), all that. It's so bad. And it started in 10th grade. Before that, I could have done anything. I went to Las Vegas by myself when I was 13. Could I do that now or would I have a panic attack?
It's so sad. :'( :'(